Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 60, Pages 3827-3840
http://dx.doi.org/10.1155/S0161171203110101

On the birthday problem: some generalizations and applications

Departamento de Estatística, Instituto de Ciências Exatas, Universidade de Brasília, Brasília, DF 70910-900, Brazil

Received 3 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. N. Rathie and P. Zörnig, “On the birthday problem: some generalizations and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 60, pp. 3827-3840, 2003. https://doi.org/10.1155/S0161171203110101.